MathSciNet Relay Station
MathSciNet bibliographic data
MR1642770 (2001a:11101) 11G20 (11T71 11Y16 14G50 94A60)
Lercier, R.; Morain, F. Computing isogenies between elliptic curves over $\bold F\sb {p\sp n}$ using Couveignes's algorithm. Math. Comp. 69 (2000), no. 229, 351–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement